View Single Post
Old 04-15-2007, 11:00 AM   #1
SunKissed SunKissed is offline
Veteran
(female)
 
Join Date: Apr 2003
Posts: 490
SunKissed HB User
UGH-What is going on ?

Hi all,
I have been on ortho lo for about 3 months now. Never had any spotting or problems, until about this month. This month, I have been eating a bit healthier, under some stress w/ school & such, took 2 diet pills but then stopped bc I wasn't sure if it interfered w/ my pill, and got pretty sick with the flu or a bad cold around my third week of active pills, and i took no antibiotics just some nyquil, and severe cold tablets by sudafed.

Last night was my last active pill, now i am on my placebos.
Usually I dont get my period until thursday. I had sex last night and the day before a number of times. Today I went to the bathroom, and when I wiped there was some bloody discharge, it was kind of brownish. Like the start of my period. But, there has been nothing since..no cramps. no blood.

I am so confused what is going on? Spotting? I dont think I am pregnant..I have taken my pill correctly all month, just the sickness is the only thing different. I feel moody and a little crampy like I would be getting my period this week..just kind of scared? Any similar experiences?